Proceedings of the International Geometry Center

ISSN-print: 2072-9812
ISSN-online: 2409-8906
ISO: 26324-2012

Архіви

Volume: 10, Issue: 1

Показані 1-4 із 4 записів.
НазваAuthor(s)Мова
Complex hyperbolic triangle groups with 2-fold symmetry
  • Джон Р. Паркер
  • Лі-Джі Сан
eng
Homeotopy groups of one-dimensional foliations on surfaces
  • Сергій Іванович Максименко
  • Євген Олександрович Полулях
  • Юлія Юріївна Сорока
eng
Morse-Smale flows on the torus with a hole
  • Олександр Олегович Пришляк
  • Андрій Анатолійович Прус
ukr
The equivalence of the affine classification and classification with the help of the Grassman image of the points of the surfaces in the Minkowski space
  • Полина Георгиевна Стеганцева
  • Марина Александровна Гречнева
rus